# SDR CA020729013

- Difficulty date: July 26, 2002
- Submitted: August 16, 2002
- Operation: Air carrier
- Make and model: Pilats PC1245
- Aircraft time: 4,091 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 9598110112
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING REMOVAL OF THE MAIN RT WINDSCREEN, IT WAS NOTICED THAT ONE OF THE SCREW ATTACHMENT LUGS ON THE TOP SECTION OF THE RT SIDE WINDOW WAS CRACKED. THE SIDE WINDOW REQUIRED REPLACEMENT.
